# SDR AALA991780

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON STRUCTURE NOSE WHEELWELL JUST OUTBOARD OF LEFT TRUNNION CAP S70 208 WL 178 LBL 20-23.  REMOVED/TREATED CORROSION, INSTALLED DOUBLER AARD 51-20-01.5 S58 NR 3091337.  TST:  72,812 HOURS. CYCLES:  47,830.  (X)
